# SDR XN0A1297

- Difficulty date: January 30, 2006
- Submitted: February 7, 2006
- Operation: Air carrier
- Aircraft: N79754
- Make and model: Boeing 727227
- Aircraft serial: 21363
- Aircraft time: 56,261 hours, 35,823 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1150-1183
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION FOUND STR 30 CORRODED FROM FS 1150 TO FS 1183.  REMOVED CORRODED SECTION OF STRINGER FROM FS 1150 TO FS 1183 AND REPAIRED SAME PER B727 SRM 53-10-3.
